# SDR R61A2021090300687

- Difficulty date: August 16, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 27,563 hours, 19,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Waste Box
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, CORROSION FOUND ON WASTE WATER SERVICE PANEL BETWEEN FR 88-89.  REMOVED AND REPLACED WASTE WATER SERVICE PANEL IAW AMM 53-03-60/400.
